Volume 6 (2006)

Download this article
For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Homology cylinders and the acyclic closure of a free group

Takuya Sakasai

Algebraic & Geometric Topology 6 (2006) 603–631

DOI: 10.2140/agt.2006.6.603

Forward citations
K Habiro, G Massuyeau, Symplectic Jacobi diagrams and the Lie algebra of homology cylinders, Journal of Topology 2 (2009) 527
T Sakasai, The Symplecticity of the Magnus Representation for Homology Cobordisms of Surfaces, Bulletin of the Australian Mathematical Society 76 (2007) 421
T Sakasai, The Magnus representation and higher-order Alexander invariants for homology cobordisms of surfaces, Algebraic & Geometric Topology 8 (2008) 803